MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; REGULATOR,SUCTION,CONT/INT,BARB B,OHMEDA

Medline Industries, LP MEDLINE; REGULATOR,SUCTION,CONT/INT,BARB B,OHMEDA
Catalog Number RTACIBOM
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
REGULATOR,SUCTION,CONT/INT,BARB B,OHMEDA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50695421
Report Number1417592-2026-35086
Device Sequence Number17621084
Product Code KDP
UDI-Device Identifier10193489014310
UDI-Public10193489014310
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberRTACIBOM
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2023
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown